# SDR AALA202112226559

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737*
- Aircraft serial: 31067
- Aircraft time: 37,783 hours, 15,224 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE LOOSE. RESECURED DOOR HANDLE AT FORWARD LAVATORY PER AMM 25-40-00.
